Stability of Two Kinds of Discretization Schemes for Nonhomogeneous Fractional Cauchy Problem
Abstract
:1. Introduction
2. Explicit and Implicit Schemes for the Approximation
3. Existence and Stability
4. Numerical Example
5. Conclusions
Author Contributions
Funding
Data Availability Statement
Acknowledgments
Conflicts of Interest
References
- Guidetti, D.; Karasözen, B.; Piskarev, S. Approximation of abstract differential equations. J. Math. Sci. 2004, 122, 3013–3054. [Google Scholar] [CrossRef]
- Li, M.; Morozov, V.; Piskarev, S. On the approximations of derivatives of integrated semigroups. J. Inverse Ill-Posed Probl. 2010, 18, 515–550. [Google Scholar] [CrossRef]
- Li, M.; Morozov, V.; Piskarev, S. On the approximations of derivatives of integrated semigroups II. J. Inverse Ill-Posed Probl. 2011, 19, 643–688. [Google Scholar] [CrossRef]
- Abdelaziz, N.H. On approximation by discrete semigroups. J. Approx. Theory 1993, 73, 253–269. [Google Scholar] [CrossRef]
- Abdelaziz, N.H.; Chernoff, P.R. Continuous and discrete semigroup approximations with applications to the Cauchy problem. J. Oper. Theory 1994, 32, 331–352. [Google Scholar]
- Ashyralyev, A.; Sobolevskii, P.E. Well-posedness of Parabolic Difference Equations. In Operator Theory; Springer: Basel, Switzerland; Boston, MA, USA; Berlin, Germany; Birkhäuser: Basel, Switzerland, 1994; Volume 69. [Google Scholar]
- Cao, Q.; Pastor, J.; Siegmund, S.; Piskarev, S. The approximations of parabolic equations at the vicinity of hyperbolic equilibrium point. Numer. Funct. Anal. Optim. 2014, 35, 1287–1307. [Google Scholar] [CrossRef]
- Piskarev, S. Differential Equations in Banach Space and Their Approximation; Moscow State University Publish House: Moscow, Russia, 2005. (In Russian) [Google Scholar]
- Vainikko, G. Approximative methods for nonlinear equations (two approaches to the convergence problem). Nonlinear Anal. 1978, 2, 647–687. [Google Scholar] [CrossRef]
- Alam, M.M.; Dubey, S. Strict Hölder regularity for fractional order abstract degenerate differential equations. Ann. Funct. Anal. 2022, 13, 1–29. [Google Scholar] [CrossRef]
- Alikhanov, A.A. A new difference scheme for the time fractional diffusion equation. J. Comput. Phys. 2015, 280, 424–438. [Google Scholar] [CrossRef] [Green Version]
- Bajlekova, E. Fractional Evolution Equations in Banach Spaces. Ph.D. Thesis, University Press Facilities, Eindhoven University of Technology, Eindhoven, The Netherlands, 2001. [Google Scholar]
- Fan, Z.; Dong, Q.; Li, G. Almost exponential stability and exponential stability of resolvent operator families. Semigroup Forum 2016, 93, 491–500. [Google Scholar] [CrossRef]
- Fan, Z. A short note on the solvability of impulsive fractional differential equations with Caputo derivatives. Appl. Math. Lett. 2014, 38, 14–19. [Google Scholar] [CrossRef]
- Gao, G.; Sun, Z. The finite difference approximation for a class of fractional sub-diffusions on a space unbounded domain. J. Comput. Phys. 2013, 236, 443–460. [Google Scholar] [CrossRef]
- He, J.W.; Zhou, Y. Hölder regularity for non-autonomous fractional evolution equations. Fract. Calc. Appl. Anal. 2022, 25, 378–407. [Google Scholar] [CrossRef]
- Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J. Theory and Applications of Fractional Differential Equations. In North-Holland Mathematics Studies; Elsevier: Amsterdam, The Netherlands, 2006; Volume 204. [Google Scholar]
- Li, K.; Peng, J.; Jia, J. Cauchy problems for fractional differential equations with Riemann-Liouville fractional derivatives. J. Funct. Anal. 2012, 263, 476–510. [Google Scholar] [CrossRef] [Green Version]
- Liang, Y.; Shi, Y.; Fan, Z. Exact solutions and Hyers-Ulam stability of fractional equations with double delays. Fract. Calc. Appl. Anal. 2023, 26, 439–460. [Google Scholar] [CrossRef]
- Liu, L.; Fan, Z.; Li, G.; Piskarev, S. Maximal regularity for fractional Cauchy equation in Hölder space and its approximation. Comput. Methods Appl. Math. 2019, 19, 779–796. [Google Scholar] [CrossRef]
- Liu, L.B.; Liang, Z.; Long, G.; Liang, Y. Convergence analysis of a finite difference scheme for a Riemann-Liouville fractional derivative two-point boundary value problem on an adaptive grid. J. Comput. Appl. Math. 2020, 375, 112809. [Google Scholar] [CrossRef]
- Liu, R.; Li, M.; Piskarev, S. Stability of difference schemes for fractional equations. Differ. Equ. 2015, 51, 904–924. [Google Scholar] [CrossRef]
- Liu, R.; Li, M.; Piskarev, S. Approximation of semilinear fractional Cauchy problem. Comput. Methods Appl. Math. 2015, 15, 203–212. [Google Scholar] [CrossRef]
- Liu, R.; Li, M.; Piskarev, S. The order of convergence of difference schemes for fractional equations. Numer. Funct. Anal. Optim. 2017, 38, 754–769. [Google Scholar] [CrossRef]
- Liu, R.; Li, M.; Pastor, J.; Piskarev, S. On the approximation of fractional resolution families. Differ. Equ. 2014, 50, 927–937. [Google Scholar] [CrossRef]
- Podlubny, I. Fractional Differential Equations; Academic Press: San Diego, CA, USA, 1999. [Google Scholar]
- Ponce, R. Time discretization of fractional subdiffusion equations via fractional resolvent operators. Comput. Math. Appl. 2020, 80, 69–92. [Google Scholar] [CrossRef]
- Ponce, R. Well-posedness of second order differential equations with memory. Math. Nachr. 2022, 295, 2246–2264. [Google Scholar] [CrossRef]
- Prüss, J. Evolutionary Integral Equations and Applications; Birkhäuser: Basel, Switzerland; Berlin, Germany, 1993. [Google Scholar]
- Shi, Y.; Fan, Z.; Li, G. New explicit solutions and Hyers-Ulam stability of fractional delay differential equations. J. Yangzhou Univ. (Nat. Sci. Ed.) 2023, 26, 1–5+19. (In Chinese) [Google Scholar]
- Wang, R.N.; Chen, D.H.; Xiao, T.J. Abstract fractional Cauchy problems with almost sectorial operators. J. Diff. Equ. 2012, 252, 202–235. [Google Scholar] [CrossRef] [Green Version]
- Zhang, J.; Wang, J.R.; Zhou, Y. Numerical analysis for time-fractional Schrödinger equation on two space dimensions. Adv. Differ. Equ. 2020, 2020, 53. [Google Scholar] [CrossRef]
- Zhu, S.; Fan, Z.; Li, G. Topological characteristics of solution sets for fractional evolution equations and applications to control systems. Topol. Methods Nonlinear Anal. 2019, 54, 177–202. [Google Scholar] [CrossRef]
Disclaimer/Publisher’s Note: The statements, opinions and data contained in all publications are solely those of the individual author(s) and contributor(s) and not of MDPI and/or the editor(s). MDPI and/or the editor(s) disclaim responsibility for any injury to people or property resulting from any ideas, methods, instructions or products referred to in the content. |
© 2023 by the authors. Licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC BY) license (https://creativecommons.org/licenses/by/4.0/).
Share and Cite
Xu, X.; Xu, L. Stability of Two Kinds of Discretization Schemes for Nonhomogeneous Fractional Cauchy Problem. Symmetry 2023, 15, 1355. https://doi.org/10.3390/sym15071355
Xu X, Xu L. Stability of Two Kinds of Discretization Schemes for Nonhomogeneous Fractional Cauchy Problem. Symmetry. 2023; 15(7):1355. https://doi.org/10.3390/sym15071355
Chicago/Turabian StyleXu, Xiaoping, and Lei Xu. 2023. "Stability of Two Kinds of Discretization Schemes for Nonhomogeneous Fractional Cauchy Problem" Symmetry 15, no. 7: 1355. https://doi.org/10.3390/sym15071355
APA StyleXu, X., & Xu, L. (2023). Stability of Two Kinds of Discretization Schemes for Nonhomogeneous Fractional Cauchy Problem. Symmetry, 15(7), 1355. https://doi.org/10.3390/sym15071355